I've been on depo since only March of this year and have had other side effects like irregular bleeding and such, and I'm willing to stick it out. My diet has changed slightly and I'm starting to eat more than I was before.
I'm on depo provera and my breasts have gotten larger. Is this normal?
Added 1 Aug 2010:
They aren't tender or sore, and they hurt occasionally, but that was happening before I got on depo. Could it be due to fat intake? They feel slightly firmer.
This is a decision which shoold be made by you. You have to outweigh the benefits vs. the fisks (side effects).
I know a lot about this medication, I have answered many questions... but none like yours.-
My opinion, if you are experiencing side effects, which, the one women detest the most is weight gain, what I am trying to say... is it worht it?, and this answer should be answered by only one person, which is you---
I hope you meke the right decision... take care.-
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been off of Depo-Provera for two years now, and I am having very irregular menstrual cycles and
Posted 30 Nov 2012 • 2 answers
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 6 Oct 2014 • 5 answers
Posted 17 Nov 2014 • 1 answer
Posted 14 Dec 2015 • 4 answers